top of page
Leaves Shadow

Community Alerts

Community alerts are released by partner organizations when there is an increased risk of overdose in KFL&A communities. 

 

To reduce your risk of overdose, never use alone, avoid mixing drugs, and carry a naloxone kit. 

Contact us if you would like to join our alerts email distribution list. 

June 1, 2023

Mar 9, 2023

April 14, 2022

March 4, 2022

Rise in drug poisonings in KFL&A area

KFL&A Public Health is issuing an alert to warn residents about a recent rise in drug-involved poisonings and associated symptoms in the last two weeks within the KFL&A region.

For more information, please visit the KFL&A Public Health website

 

Increased detection of xlyazine and benzodiaepines in Ontario's unregulated supply

 

KFL&A Public Health has released an alert to caution residents about an increased detection of xylazine and benzodiazepines in Ontario’s unregulated drug supply. This is in response to a notification distributed recently by the Chief Medical Officer of Health and Chief Coroner to public health units throughout Ontario. 

For more information, please visit the KFL&A Public Health website

 

Increased overdoses in KFL&A region

 

KFL&A Public Health is warning residents of an increased risk of drug overdoses, poisoning, and death in the Kingston, Frontenac, and Lennox & Addington region. Local harm reduction programs report that people using fentanyl and crystal methamphetamine (with no specific colour of substances noted) are experiencing drug overdoses and case fatalities at an increased rate. Drug poisoning presentations include shallow or no breathing.

 

High risk of drug poisoning in KFL&A

 

KFL&A Public Health is warning residents that an extremely toxic batch of drugs is circulating in the Kingston, Frontenac, and Lennox & Addington area. 

 

For more information, please visit the KFL&A Public Health website

bottom of page